Couldn't find what you looking for?

TRY OUR SEARCH!


I have one question. Is it true, that while taking yasmin pill, woman should be losing weight?

Loading...


This is very hard to say. It all depends on the person. Some women gain weight, some loose it while on yasmin pills.
That is the way with all birth control pills; they may have these impact to decrease or increase appetite. This is because of the hormones, subsisting in every birth control pill, also Yasmin.
Reply

Loading...

I am on yasmin and have been for roughly three years now and I have found that in my case this pill causes weight gain. But I also understand that not everyone is affected in the same way and I am also aware that the pill may not be directly related to my weight gain. I have never actually heard anyone say it causes weight loss, in fact I'm sure my doctor told me one of the possible side effects was weight gain.
Reply

Loading...